15 months ago i had a kidney/pancreas transplant. my hemoglobin has been around 10, hemocrit 31, and iron saturation 7%. i'm exhausted with weakness, shortness of breath and pain in my extremity joints(hands, ankles, feet) my dr has me on oral iron 3 times a day (i tak it as far away from food and my meds as possible), but with no results. i've had 2 iron infusions with infiltrations, skin pigmentation changes, and joint pain and the one only had effect for 4 months. i'm a 32 yrs old, female with normal periods. i also struggle with painful skin rashes and mouth sores. i'm not sure what else to do to build my iron store. dr says procrit won't help b/e i haven't got the iron to support it. my transplanted organs are stable and working well. do i need to see a hematologist? i've also had a endoscopy and colonscopy, both were clean. any thoughts?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.